# SDR ASAA9940150

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 364, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE AT ROWS 20-24.  REPAIRED WIRING AND LIGHTS OPERATED NORMALLY.  (X)
